# SDR 2025FA0000671

- Difficulty date: September 30, 2025
- Submitted: September 30, 2025
- Operation: General aviation
- Aircraft: N274TA
- Make and model: Tecnam P2006T
- Aircraft serial: 134US
- Engine: Rotax ROTAX912S
- Propeller: Mtprop MTV21
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 2671650002
- Condition: Out Of Position
- Location: Zone 400
- Part time: 2,831 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MUFFLER FLANGE GOING TO NR 4 CYLINDER EXHAUST PIPE DOES NOT MATE ALL THE WAY DUE TO INTERFERENCE OF TUBES GOING TO THE AIR INTAKE BOX.  THIS CAUSES AN EXHAUST LEAK THAT CAN LEAD TO DAMAGE OF AIR INTAKE TUBE.
